American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Javier Alejandro Chávez-Domínguez. Lipschitz $(q,p)$-mixing operators. Proc. Amer. Math. Soc. 140 (2012) 3101-3115.
Abstract, references, and article information
View Article: PDF

[2] Jeffrey D. Farmer and William B. Johnson. Lipschitz $p$-summing operators. Proc. Amer. Math. Soc. 137 (2009) 2989-2995. MR 2506457.
Abstract, references, and article information
View Article: PDF

[3] Hannes Luiro. Continuity of the maximal operator in Sobolev spaces. Proc. Amer. Math. Soc. 135 (2007) 243-251. MR 2280193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Phil Howlett, Anatoli Torokhti and Charles Pearce. A philosophy for the modelling of realistic nonlinear systems. Proc. Amer. Math. Soc. 132 (2004) 353-363. MR 2022356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. J. Kalton. A remark on quasi-isometries. Proc. Amer. Math. Soc. 131 (2003) 1225-1231. MR 1948114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. D. Nussbaum and S. M. Verduyn Lunel. Generalizations of the Perron-Frobenius theorem for nonlinear maps. Memoirs of the AMS 138 (1999) MR 1470912.
Book volume table of contents   

[7] Shouchuan Hu and Nikolaos S. Papageorgiou. Time-dependent subdifferential evolution inclusions and optimal control. Memoirs of the AMS 133 (1998) MR 1423303.
Book volume table of contents   

[8] George Xian-Zhi Yuan. The study of minimax inequalities and applications to economies and variational inequalities. Memoirs of the AMS 132 (1998) MR 1407899.
Book volume table of contents   

[9] Jari Taskinen. Factorization of holomorphic mappings on $C(K)$-spaces. Proc. Amer. Math. Soc. 125 (1997) 2337-2346. MR 1377010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan. The stability of Ky Fan's points . Proc. Amer. Math. Soc. 123 (1995) 1511-1519. MR 1239807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. V. Koldunov. Hammerstein operators preserving disjointness . Proc. Amer. Math. Soc. 123 (1995) 1083-1095. MR 1212284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Khoi Le Vy and Klaus Schmitt. Minimization problems for noncoercive functionals subject to constraints . Trans. Amer. Math. Soc. 347 (1995) 4485-4513. MR 1316854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Didier Aussel, Jean-Noël Corvellec and Marc Lassonde. Mean value property and subdifferential criteria for lower semicontinuous functions . Trans. Amer. Math. Soc. 347 (1995) 4147-4161. MR 1307998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. H. Clarke and Yu. S. Ledyaev. Mean value inequalities in Hilbert space . Trans. Amer. Math. Soc. 344 (1994) 307-324. MR 1227093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Janusz Szczepański. On a problem of Nirenberg concerning expanding maps in Hilbert space . Proc. Amer. Math. Soc. 116 (1992) 1041-1044. MR 1100665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Won Kyu Kim. Existence of maximal element and equilibrium for a nonparacompact $N$-person game . Proc. Amer. Math. Soc. 116 (1992) 797-807. MR 1123657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Themistocles M. Rassias and Peter Šemrl. On the behavior of mappings which do not satisfy Hyers-Ulam stability . Proc. Amer. Math. Soc. 114 (1992) 989-993. MR 1059634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kazimierz Goebel and Jacek Wośko. Making a hole in the space . Proc. Amer. Math. Soc. 114 (1992) 475-476. MR 1065949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Martin Schechter. A bounded mountain pass lemma without the (PS) condition and applications . Trans. Amer. Math. Soc. 331 (1992) 681-703. MR 1064270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles V. Coffman. Classification of balanced sets and critical points of even functions on spheres . Trans. Amer. Math. Soc. 326 (1991) 727-747. MR 1007802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roberta Musina. On the continuity of the Nemitsky operator induced by a Lipschitz continuous map . Proc. Amer. Math. Soc. 111 (1991) 1029-1041. MR 1039260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Noriko Mizoguchi. A generalization of Br\o ndsted's results and its applications . Proc. Amer. Math. Soc. 108 (1990) 707-714. MR 991704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Biagio Ricceri. Smooth extensions of Lipschitzian real functions . Proc. Amer. Math. Soc. 104 (1988) 641-642. MR 931749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Neža Mramor-Kosta. The set of balanced points with respect to $S\sp 1$ and $S\sp 3$ actions of maps into Banach space . Proc. Amer. Math. Soc. 102 (1988) 723-727. MR 929010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nigel J. Kalton. Nonlinear commutators in interpolation theory. Memoirs of the AMS 73 (1988) MR 938889.
Book volume table of contents   

[26] J. M. Borwein. Automatic continuity and openness of convex relations . Proc. Amer. Math. Soc. 99 (1987) 49-55. MR 866428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Libor Veselý. A short proof of a theorem on compositions of d.c.\ mappings . Proc. Amer. Math. Soc. 101 (1987) 685-686. MR 911033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard A. Graff. A simple theory of differential calculus in locally convex spaces . Trans. Amer. Math. Soc. 293 (1986) 485-509. MR 816306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nikolai K. Kirov. Generic Fr\'echet differentiability of convex operators . Proc. Amer. Math. Soc. 94 (1985) 97-102. MR 781064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Adam Stachura. Iterates of holomorphic self-maps of the unit ball in Hilbert space . Proc. Amer. Math. Soc. 93 (1985) 88-90. MR 766533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3